# SDR DHL98706003

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26045611
- Condition: Cracked
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND NR 4 WHEEL AND TIRE ASSY BROKEN LUGS HITTING BRAKE ASSY.  INSPECTED, INNER WHEEL HALF CRACKED AND BROKEN.  REMOVED AND REPLACED NR 4 MAIN TIRE AND WHEEL AND NR 4 BRAKE PER MM 32-45 AND 32-41.  INSPECTED AXLE SLEEVE, NO DEFECT NOTED.  INSPECTED FOR HARD LANDING PER 5-51-61.  NO DEFECTS NOTED.
